| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 73-76


B. S. El-Desouky, Abdelfattah Mustafa
      New results and matrix representation for Daehee and Bernoulli numbers and polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 73, 3593-3610
      http://dx.doi.org/10.12988/ams.2015.53282

Jerico B. Bacani, Julius Fergy T. Rabago
      On generalized Fibonacci numbers
      Applied Mathematical Sciences, Vol. 9, 2015, no. 73, 3611-3622
      http://dx.doi.org/10.12988/ams.2015.5299

Manseob Lee
      Measure expansive homoclinic classes for generic diffeomorphisms
      Applied Mathematical Sciences, Vol. 9, 2015, no. 73, 3623-3628
      http://dx.doi.org/10.12988/ams.2015.53224

Mario Gionfriddo
      Edge-balanced H^{(3)}-designs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 73, 3629-3641
      http://dx.doi.org/10.12988/ams.2015.52137

Changil Kim, Chul Kang
      A study for the moment of Wishart distribution
      Applied Mathematical Sciences, Vol. 9, 2015, no. 73, 3643-3649
      http://dx.doi.org/10.12988/ams.2015.52173

A. Sarasawathi, S. Sutha, P. Gajalakshmi, R. Ramesh
      Fuzzy logic controller based interline power flow controller and its performance analysis
      Applied Mathematical Sciences, Vol. 9, 2015, no. 74, 3651-3658
      http://dx.doi.org/10.12988/ams.2015.51350

John Faber Arredondo Montoya, Anibal Munoz Loaiza, Carlos Alberto Abello Munoz
      Population dynamics of Aedes aegypti considering quiescence
      Applied Mathematical Sciences, Vol. 9, 2015, no. 74, 3659-3668
      http://dx.doi.org/10.12988/ams.2015.52150

K. V. Vijayashree, B. Janani
      Transient analysis of an M/M/c queue subject to multiple exponential working vacation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 74, 3669-3677
      http://dx.doi.org/10.12988/ams.2015.51351

Djoko Suprijanto
      Observation on sums of powers of integers divisible by five
      Applied Mathematical Sciences, Vol. 9, 2015, no. 74, 3679-3686
      http://dx.doi.org/10.12988/ams.2015.52110

M. Al Hajri, K. Belaid, L. Jaafar Belaid
      On Khalimsky topology and applications on the digital image segmentation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 74, 3687-3701
      http://dx.doi.org/10.12988/ams.2015.53227

C. S. Ryoo
      Distribution of the zeros of q-Stirling-like polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 75, 3703-3709
      http://dx.doi.org/10.12988/ams.2015.5336

Zaid Mohammed Fadail, Abd Ghafur Bin Ahmad
      Coincidence and common fixed points theorem on generalized contractive condition in cone metric spaces under c-distance
      Applied Mathematical Sciences, Vol. 9, 2015, no. 75, 3711-3723
      http://dx.doi.org/10.12988/ams.2015.52155

Lady Lee Lim Lusanta, Helen Moso Rara
      Generalized star \alphab-separation axioms in bigeneralized topological spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 75, 3725-3737
      http://dx.doi.org/10.12988/ams.2015.53236

Jin-Woo Park
      A note on a q-analogue of \lambda-Daehee polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 75, 3739-3749
      http://dx.doi.org/10.12988/ams.2015.53223

K. Pusawidjayanti, A. Suryanto, R. B. E. Wibowo
      Dynamics of a predator-prey model incorporating prey refuge, predator infection and harvesting
      Applied Mathematical Sciences, Vol. 9, 2015, no. 76, 3751-3760
      http://dx.doi.org/10.12988/ams.2015.54340

Bashar Zogheib, Ali Elsaheli
      Surface grid generation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 76, 3761-3773
      http://dx.doi.org/10.12988/ams.2015.54301

Windarto, Nursanti Anggriani
      Global stability for a susceptible-infectious epidemic model with fractional incidence rate
      Applied Mathematical Sciences, Vol. 9, 2015, no. 76, 3775-3788
      http://dx.doi.org/10.12988/ams.2015.54294

M. A. M. Ferreira
      Networks of queues models with several classes of customers and exponential service times
      Applied Mathematical Sciences, Vol. 9, 2015, no. 76, 3789-3796
      http://dx.doi.org/10.12988/ams.2015.53287

Yong Uk Cho
      On additive decomposition GSA
      Applied Mathematical Sciences, Vol. 9, 2015, no. 76, 3797-3802
      http://dx.doi.org/10.12988/ams.2015.54305

Notice
      Retraction notice
      Applied Mathematical Sciences, Vol. 9, 2015, no. 76, 3803
      http://dx.doi.org/10.12988/ams.2015.51305


Journals | Books | Author guidelines